MAUDE Adverse Event Report: Tornier Inc PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20; Bit, surgical

Tornier Inc PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20; Bit, surgical
Catalog Number MWJ127
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "found tip of driver to be sheared off.".
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.

Brand Name
PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20
Common Device Name
Bit, surgical
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50046410
Report Number0001649390-2026-00761
Device Sequence Number9617174
Product Code GFG
UDI-Device Identifier00846832062492
UDI-Public(01)00846832062492(11)250529(10)FH0125118
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMWJ127
Device Lot NumberFH0125118
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown